# SDR DALA2023092707966

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,598 hours, 23,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 DURING SLIDE DEPLOYMENT SAMPLING EMERGENCY LIGHTS FAILED TO ILLUMINATE TILL SLIDE DEFLATED AND RELEASED FROM GIRT BAR. CORRECTIVE ACTION REMOVED AND REPLACED 3R DOOR ESCAPE SLIDE PER AMDS CARD 2566-9002-3R. (2989234)
